Open Access
Translator Disclaimer
February, 1992 Optimal Consumption and Portfolio Policies with an Infinite Horizon: Existence and Convergence
Chi-Fu Huang, Henri Pages
Ann. Appl. Probab. 2(1): 36-64 (February, 1992). DOI: 10.1214/aoap/1177005770

Abstract

We provide sufficient conditions for the existence of a solution to a consumption and portfolio problem in continuous time under uncertainty with an infinite horizon. When the price processes for securities are diffusion processes, optimal policies can be computed by solving a linear partial differential equation. We also provide conditions under which the solution to an infinite horizon problem is the limit of the solutions to finite horizon problems when the horizon increases to infinity.

Citation

Download Citation

Chi-Fu Huang. Henri Pages. "Optimal Consumption and Portfolio Policies with an Infinite Horizon: Existence and Convergence." Ann. Appl. Probab. 2 (1) 36 - 64, February, 1992. https://doi.org/10.1214/aoap/1177005770

Information

Published: February, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0749.60039
MathSciNet: MR1143392
Digital Object Identifier: 10.1214/aoap/1177005770

Subjects:
Primary: 60G44
Secondary: 60J60 , 90A16

Keywords: convergence , existence of optimal portfolios , infinite horizon , Martingales

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.2 • No. 1 • February, 1992
Back to Top